MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939207060870
Medical Device Problem Codes Fluid/Blood Leak (1250); Inflation Problem (1310); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a balloon rupture occurred.The stenosed target lesion was located in the basilic vein.A 6.0 x80, 75cm gladiator elite balloon catheter was advanced for dilation.During pressurization, it was found that the balloon could not maintain pressure.The pressure was immediately withdrawn, and the balloon was removed.After examination, it was found that the balloon leaked liquid and it could not continue to be used.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that a balloon rupture occurred.The stenosed target lesion was located in the basilic vein.A 6.0 x80, 75cm gladiator elite balloon catheter was advanced for dilation.During pressurization, it was found that the balloon could not maintain pressure.The pressure was immediately withdrawn, and the balloon was removed.After examination, it was found that the balloon leaked liquid and it could not continue to be used.The procedure was completed with another of the same device.There were no patient complications as a result of this event.It was further reported that the target lesion was 63% stenosed, mildly tortuous and moderately calcified.
 
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).B5.Describe event or problem: added information, based on additional information.

Brand Name
GLADIATOR? ELITE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23796487
Report Number2124215-2025-90713
Device Sequence Number13375249
Product Code LIT
UDI-Device Identifier08714729809753
UDI-Public(01)08714729809753(17)280302(10)35961351
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132810
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939207060870
Device Catalogue NumberH74939207060870
Device Lot Number0035961351
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date01/05/2026
Date Device Manufactured03/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown